# SDR RAIA971217

- Difficulty date: December 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N422AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 856
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Switch
- Part number: 5EN16
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 7493 - SBN - LANDING GEAR HANDLE WOULD NOT MOVE TO UP POSITION.  MAINTENANCE REPLACED NOSE LANDING GEAR SQUAT SWITCH.  (M)
